# SDR SWAA2021092017839

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 12,250 hours, 27,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CAPT SIDE EMERGANCY FLASHING NOT FLASHING ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / RR BATTERYWORKING MEL 25-12-01 MDDR # 117669 REPLACED AFT GALLEY CAPT SIDE EMERGENCY FLASHLIGHT BATTERY PER MM 25-64-00 MEL CELAR CL# 94559
